# SDR WI5R2025063000437

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N503TF
- Make and model: Cessna 525C
- Aircraft serial: 0062
- Aircraft time: 2,972 hours, 2,232 cycles
- Engine: Wilint FJ444A
- Engine time: 2,972 hours, 2,229 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 221931
- Part serial: HW69057
- Condition: Damaged
- Location: Engine
- Part time: 450 hours, 381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MODEL FJ44-4A, S/N 211135, FROM AIRCRAFT N503TF), WAS RETURNED TO THE REPAIR STATION FOR UNSCHEDULED REPAIR.  OPERATOR STATED HE DETECTED A BLEED ODOR DURING CLIMB, PROMPTING A RETURN TO AIRPORT. LANDING UNEVENTFUL.  TROUBLESHOT ISSUE WITH TECH, REPORTED PRESENCE OF OIL IN ENG TAILPIPE.  TROUBLESHOT ISSUE WITH TEXTRON MECH, BORESCOPE INSPECTION OF ENGS COMPRESSOR REVEALED FOD DAMAGE TO THE HPC, RESULTING IN THE ENGINE OEM DIRECTING REMOVAL OF ENG FOR RETURN TO REPAIR STATION.  DISASSEMBLED ENG REVEALED ONE LIBERATED 1ST-STAGE IPC ROTOR BLADE.   INSPECTIONS REVEALED A CRACK IN THE INTERSTAGE HOUSING'S BEARING CAVITY, WHICH IS DEEMED TO BE ROOT-CAUSE OF THE BLEED ODOR ISSUE SQUAWKED BY THE ACFT OPERATOR.
